[OPE-L:2548] Re: Marxian critique of the theory of comparative advantages

From: David Laibman (SCSJJ@CUNYVM.CUNY.EDU)
Date: Sat Mar 18 2000 - 09:49:08 EST


[ show plain text ]

Dear Anders,
     You have found the right person to locate something that
appeared in *Science & Society*!
     Shaikh's article, "Foreign Trade and the Law of Value,"
was a two-parter. Part One: Vol. 43, No. 3 (Fall 1979); Part
Two: Vol. 44, No. 1 (Spring 1980).
     Let me know if you have difficulty finding these, and I
will send them. In which case I will extract *payment* (in
the form of a book review, perhaps, or a communication on the
state of radical economics in Norway! :-))
    best,

      o/^^^^^) o !
      / / /^^) / /^^! /^^)
    o(_____/_(_ /(/ / !_(_ /!_
     David Laibman
     Editor, Science & Society
     John Jay College, Rm. 4331
     445 West 59th Street
     New York NY 10019
     Voice/FAX: 212/246-4932
     scsjj@cunyvm.cuny.edu



This archive was generated by hypermail 2b29 : Fri Apr 21 2000 - 09:47:57 EDT